Well-posedness of generalized mixed variational inequalities, inclusion problems and fixed-point problems. (English) Zbl 1153.49024

Summary: We introduce and study the concept of well-posedness to a generalized mixed variational inequality. Some characterizations are given. Under suitable conditions, we prove that the well-posedness of the generalized mixed variational inequality is equivalent to the well-posedness of the corresponding inclusion problem. We also discuss the relations between the well-posedness of the generalized mixed variational inequality and the well-posedness of the corresponding fixed-point problem. Finally, we derive some conditions under which the generalized mixed variational inequality is well-posed.


49K40 Sensitivity, stability, well-posedness
49J40 Variational inequalities
47H10 Fixed-point theorems
47J20 Variational and other types of inequalities involving nonlinear operators (general)
Full Text: DOI


[1] Bednarczuk, E.; Penot, J. P., Metrically well-set minimization problems, Appl. Math. Optim., 26, 3, 273-285 (1992) · Zbl 0762.90073
[2] Brezis, H., Operateurs Maximaux Monotone et Semigroups de Contractions dans les Espaces de Hilbert (1973), North-Holland: North-Holland Amsterdam · Zbl 0252.47055
[3] Brøndsted, A.; Rockafellar, R. T., On the subdifferentiability of convex functions, Proc. Amer. Math. Soc., 16, 605-611 (1965) · Zbl 0141.11801
[4] Cavazzuti, E.; Morgan, J., Well-posed saddle point problems, (Hirriart-Urruty, J. B.; Oettli, W.; Stoer, J., Optimization, Theory and Algorithms (1983), Marcel Dekker: Marcel Dekker New York, NY), pp. 61-76 · Zbl 0519.49015
[5] Del Prete, I.; Lignola, M. B.; Morgan, J., New concepts of well-posedness for optimization problems with variational inequality constraints, JIPAM. J. Inequal. Pure Appl. Math., 4, 1, Article 5 (2003) · Zbl 1029.49024
[6] Dontchev, A. L.; Zolezzi, T., (Well-Posed Optimization Problems. Well-Posed Optimization Problems, Lecture Notes in Math., vol. 1543 (1993), Springer-Verlag: Springer-Verlag Berlin) · Zbl 0797.49001
[7] Fang, Y. P.; Deng, C. X., Stability of new implicit iteration procedures for a class of nonlinear set-valued mixed variational inequalities, Z. Angew. Math. Mech., 84, 1, 53-59 (2004) · Zbl 1033.49009
[8] Fang, Y. P.; Hu, R., Parametric well-posedness for variational inequalities defined by bifunctions, Comput. Math. Appl. (2007) · Zbl 1168.49307
[9] Zeng, L. C.; Yao, J. C., Existence of solutions of generalized vector variational inequalities in reflexive Banach spaces, J. Global Optim., 36, 483-496 (2006) · Zbl 1139.90031
[10] Huang, X. X., Extended and strong extended well-posedness of set-valued optimization problems, Math. Methods Oper. Res., 53, 101-116 (2001) · Zbl 1018.49019
[11] Kuratowski, K., Topology, vols. 1 and 2 (1968), Academic Press: Academic Press New York, NY · Zbl 1444.55001
[12] Ansari, Q. H.; Yao, J. C., Iterative schemes for solving mixed variational-like inequalities, J. Optim. Theory Appl., 108, 3, 527-541 (2001) · Zbl 0999.49008
[13] Lemaire, B., Well-posedness, conditioning, and regularization of minimization, inclusion, and fixed-point problems, Plisk. Stud. Math. Bulg., 12, 71-84 (1998) · Zbl 0947.65072
[14] Lemaire, B.; Ould Ahmed Salem, C.; Revalski, J. P., Well-posedness by perturbations of variational problems, J. Optim. Theory Appl., 115, 2, 345-368 (2002) · Zbl 1047.90067
[15] Lignola, M. B., Well-posedness and \(L\)-well-posedness for quasivariational inequalities, J. Optim. Theory Appl., 128, 1, 119-138 (2006) · Zbl 1093.49005
[16] Lignola, M. B.; Morgan, J., Well-posedness for optimization problems with constraints defined by variational inequalities having a unique solution, J. Global Optim., 16, 1, 57-67 (2000) · Zbl 0960.90079
[17] Lignola, M. B.; Morgan, J., Approximating solutions and \(\alpha \)-well-posedness for variational inequalities and Nash equilibria, (Decision and Control in Management Science (2002), Kluwer Academic Publishers), pp. 367-378
[18] Lucchetti, R.; Patrone, F., A characterization of Tykhonov well-posedness for minimum problems with applications to variational inequalities, Numer. Funct. Anal. Optim., 3, 4, 461-476 (1981) · Zbl 0479.49025
[19] Lucchetti, R.; Patrone, F., Hadamard and Tykhonov well-posedness of certain class of convex functions, J. Math. Anal. Appl., 88, 204-215 (1982) · Zbl 0487.49013
[20] (Lucchetti, R.; Revalski, J., Recent Developments in Well-Posed Variational Problems (1995), Kluwer Academic Publishers: Kluwer Academic Publishers Dordrecht, Holland) · Zbl 0823.00006
[21] Margiocco, M.; Patrone, F.; Pusillo, L., A new approach to Tykhonov well-posedness for Nash equilibria, Optimization, 40, 4, 385-400 (1997) · Zbl 0881.90136
[22] Margiocco, M.; Patrone, F.; Pusillo, L., Metric characterizations of Tykhonov well-posedness in value, J. Optim. Theory Appl., 100, 2, 377-387 (1999) · Zbl 0915.90271
[23] Margiocco, M.; Patrone, F.; Pusillo, L., On the Tykhonov well-posedness of concave games and Cournot oligopoly games, J. Optim. Theory Appl., 112, 2, 361-379 (2002) · Zbl 1011.91004
[24] Miglierina, E.; Molho, E., Well-posedness and convexity in vector optimization, Math. Methods Oper. Res., 58, 375-385 (2003) · Zbl 1083.90036
[25] Morgan, J., Approximations and well-posedness in multicriteria games, Ann. Oper. Res., 137, 257-268 (2005) · Zbl 1138.91407
[26] Tykhonov, A. N., On the stability of the functional optimization problem, USSR J. Comput. Math. Math. Phys., 6, 631-634 (1966) · Zbl 0212.23803
[27] Yang, H.; Yu, J., Unified approaches to well-posedness with some applications, J. Global Optim., 31, 371-381 (2005) · Zbl 1080.49021
[28] Schaible, S.; Yao, J. C.; Zeng, L. C., Iterative method for set-valued mixed quasivariational inequalities in a Banach space, J. Optim. Theory Appl., 129, 3, 425-436 (2006) · Zbl 1123.49006
[29] Zolezzi, T., Well-posedness criteria in optimization with application to the calculus of variations, Nonlinear Anal. TMA, 25, 437-453 (1995) · Zbl 0841.49005
[30] Zolezzi, T., Extended well-posedness of optimization problems, J. Optim. Theory Appl., 91, 257-266 (1996) · Zbl 0873.90094
[31] Fang, Y. P.; Huang, N. J.; Yao, J. C., Well-posedness of mixed variational inequalities, inclusion problems and fixed point problems, J. Global Optim. (2007)
[32] Zeng, L. C.; Guu, S. M.; Yao, J. C., Characterization of \(H\)-monotone operators with applications to variational inclusions, Comput. Math. Appl., 50, 329-337 (2005) · Zbl 1080.49012
[33] Zeng, L. C., Perturbed proximal point algorithm for generalized nonlinear set-valued mixed quasi-variational inclusions, Acta Math. Sin., 47, 1, 11-18 (2004) · Zbl 1167.49304
[34] Petruşel, A.; Rus, I. A.; Yao, J. C., Well-posedness in the generalized sense of the fixed point problems for multivalued operators, Taiwan. J. Math., 11, 3, 903-914 (2007) · Zbl 1149.54022
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.